USA-Chile Workshop on Nonlinear Analysis,
Electron. J. Diff. Eqns., Conf. 06, 2001, pp. 243-255.

On a fourth order superlinear elliptic problem

M. Ramos & P. Rodrigues

We prove the existence of a nonzero solution for the fourth order elliptic equation
$$\Delta^2u= \mu u +a(x)g(u)$$
with boundary conditions $u=\Delta u=0$. Here, $\mu$ is a real parameter, $g$ is superlinear both at zero and infinity and $a(x)$ changes sign in $\Omega$. The proof uses a variational argument based on the argument by Bahri-Lions [3].

Published January 1, 2001.
Math Subject Classifications: 35J25, 35J20, 58E05.
Key Words: Superlinear elliptic problems, Morse index, biharmonic operator.

Show me the PDF file (152K), TEX file, and other files for this article.

Miguel Ramos
CMAF, Universidade de Lisboa
Av. Prof. Gama Pinto, 2
1649-003 Lisboa, Portugal

Paula Rodrigues
FCT, Universidade Nova de Lisboa
Quinta da Torre
2825 Monte da Caparica, Portugal

Return to the EJDE web page